# SDR TWAA9708005

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK C, FOUND CORROSION ON FORWARD SIDE AND AFT SIDE OF AFT BAG PIT FRAME 1250, STR 29L TO STR 29R.  CUT OUT CORRODED AREA AND INSTALLED REPAIR PER SRM 53-03, PAGE 4A AND SRM 51-30-1 AND SRM 51-30-2.  AIRCRAFT TOTAL TIME:  19,271 HOURS; 15,595 CYCLES.  (X)
